Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 243

All articles in this issue are freely accessible.

Induced representations of $C^{∗} $-algebras and complete positivity
James G. Bennett.
Trans. Amer. Math. Soc. 243 (1978), 1-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 502890
Lexicographic partial order
Henry Crapo.
Trans. Amer. Math. Soc. 243 (1978), 37-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491372
Vector valued eigenfunctions of ergodic transformations
E. Flytzanis.
Trans. Amer. Math. Soc. 243 (1978), 53-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0499076
Square integrable representations and a Plancherel theorem for parabolic subgroups
Frederick W. Keene.
Trans. Amer. Math. Soc. 243 (1978), 61-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498983
Nullity and generalized characteristic classes of differential manifolds
Sin Leng Tan.
Trans. Amer. Math. Soc. 243 (1978), 75-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0515728
Functions operating on positive definite matrices and a theorem of Schoenberg
Jens Peter Reus Christensen and Paul Ressel.
Trans. Amer. Math. Soc. 243 (1978), 89-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 502895
Invariant differential equations on certain semisimple Lie groups
F. Rouvière.
Trans. Amer. Math. Soc. 243 (1978), 97-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 502896
The minimum norm projection on $C^{2}$-manifolds in $R^{n}$
Theagenis J. Abatzoglou.
Trans. Amer. Math. Soc. 243 (1978), 115-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 502897
Branch point structure of covering maps onto nonorientable surfaces
Cloyd L. Ezell.
Trans. Amer. Math. Soc. 243 (1978), 123-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500900
Pure weak mixing
R. Ellis and S. Glasner.
Trans. Amer. Math. Soc. 243 (1978), 135-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494022
A note on the operator $X→AX-XB$
L. Fialkow.
Trans. Amer. Math. Soc. 243 (1978), 147-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 502900
Absolute continuity in the dual of a Banach algebra
Stephen Jay Berman.
Trans. Amer. Math. Soc. 243 (1978), 169-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 502901
Maxima of random algebraic curves
M. Das and S. S. Bhatt.
Trans. Amer. Math. Soc. 243 (1978), 195-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494482
Interpolation by complex splines
J. Tzimbalario.
Trans. Amer. Math. Soc. 243 (1978), 213-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 502903
Absolutely area minimizing singular cones of arbitrary codimension
David Bindschadler.
Trans. Amer. Math. Soc. 243 (1978), 223-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487726
Degrees of irreducible characters of $(B,N)$-pairs of types $E_{6}$ and $E_{7}$
David B. Surowski.
Trans. Amer. Math. Soc. 243 (1978), 235-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 502905
Centers of hypergroups
Kenneth A. Ross.
Trans. Amer. Math. Soc. 243 (1978), 251-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493161
Amenable pairs of groups and ergodic actions and the associated von Neumann algebras
Robert J. Zimmer.
Trans. Amer. Math. Soc. 243 (1978), 271-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 502907
On the stable decomposition of $Ω^{2}S^{r+2}$
E. H. Brown and F. P. Peterson.
Trans. Amer. Math. Soc. 243 (1978), 287-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500933
On approximation by shifts and a theorem of Wiener
R. A. Zalik.
Trans. Amer. Math. Soc. 243 (1978), 299-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493077
Erratum to: “Periodic homeomorphisms of $3$-manifolds fibered over $S^{1}$” (Trans. Amer. Math. Soc. 223 (1976), 223–234)
Jeffrey L. Tollefson.
Trans. Amer. Math. Soc. 243 (1978), 309-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0515645